MathSciNet Relay Station
MathSciNet bibliographic data
MR1156474 (93f:47004) 47A11 (47B40)
Sun, Shan Li The single-valued extension property and spectral manifolds. Proc. Amer. Math. Soc. 118 (1993), no. 1, 77–87.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement